Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 90, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 9, 2021, 7:57 PM CDT for Grenada County, Montgomery County, Webster County, Mississippi. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 9, 2021, 8:48 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grenada County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:17 PM CDT | HAIL 1.75 | Maben, MS | SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL IN MABEN. |
| Apr 9, 8:30 PM CDT | TSTM WND DMG | Clarkson, MS | TREES DOWN RESULTING IN POWER OUTAGES IN CLARKSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 590 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
121
WUUS54 KJAN 100057
SVRJAN
MSC043-097-155-100200-
/O.NEW.KJAN.SV.W.0090.210410T0057Z-210410T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
757 PM CDT Fri Apr 9 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Grenada County in north central Mississippi...
Webster County in north central Mississippi...
North central Montgomery County in north central Mississippi...
* Until 900 PM CDT.
* At 757 PM CDT, a severe thunderstorm was located near Misterton, or
17 miles northeast of Winona, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Embry around 810 PM CDT.
Bellefontaine around 815 PM CDT.
Clarkson around 825 PM CDT.
Cumberland around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 8951 3372 8919 3374 8919 3374 8904
3364 8903 3363 8903 3364 8902 3356 8902
3356 8909 3355 8909 3354 8965 3376 8966
3377 8951
TIME...MOT...LOC 0057Z 268DEG 38KT 3368 8951
HAIL...1.00IN
WIND...60MPH
$$
TW3 follow-up statements
400
WWUS54 KJAN 100119
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
819 PM CDT Fri Apr 9 2021
MSC043-097-100129-
/O.CAN.KJAN.SV.W.0090.000000T0000Z-210410T0200Z/
Grenada MS-Montgomery MS-
819 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRENADA AND NORTH
CENTRAL MONTGOMERY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Mississippi.
LAT...LON 3363 8903 3364 8902 3356 8902 3356 8909
3355 8909 3354 8951 3372 8951 3372 8919
3374 8919 3374 8904
TIME...MOT...LOC 0119Z 268DEG 36KT 3359 8939
$$
MSC155-100200-
/O.CON.KJAN.SV.W.0090.000000T0000Z-210410T0200Z/
Webster MS-
819 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WEBSTER COUNTY...
At 819 PM CDT, a severe thunderstorm was located near Embry, or 20
miles east of Winona, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Bellefontaine around 825 PM CDT.
Clarkson around 840 PM CDT.
Cumberland around 845 PM CDT.
Other locations impacted by this severe thunderstorm include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3363 8903 3364 8902 3356 8902 3356 8909
3355 8909 3354 8951 3372 8951 3372 8919
3374 8919 3374 8904
TIME...MOT...LOC 0119Z 268DEG 36KT 3359 8939
HAIL...1.50IN
WIND...60MPH
$$
TW166
WWUS54 KJAN 100138 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
838 PM CDT Fri Apr 9 2021
MSC155-100200-
/O.CON.KJAN.SV.W.0090.000000T0000Z-210410T0200Z/
Webster MS-
838 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN WEBSTER COUNTY...
At 838 PM CDT, a severe thunderstorm was located 8 miles south of
Pyland, or 9 miles west of Montpelier, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Webster County, including the following locations...
Mantee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3363 8903 3364 8902 3356 8902 3356 8909
3355 8909 3355 8921 3372 8919 3374 8919
3374 8904
TIME...MOT...LOC 0138Z 202DEG 24KT 3377 8910
HAIL...1.00IN
WIND...60MPH
$$
TW142
WWUS54 KJAN 100148
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
848 PM CDT Fri Apr 9 2021
MSC155-100158-
/O.CAN.KJAN.SV.W.0090.000000T0000Z-210410T0200Z/
Webster MS-
848 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Mississippi.
LAT...LON 3363 8903 3364 8902 3356 8902 3356 8909
3355 8909 3355 8921 3372 8919 3374 8919
3374 8904
TIME...MOT...LOC 0146Z 268DEG 38KT 3377 8896
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:59 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 9, 6:59 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Jackson MS 659 PM CDT Fri Apr 9 2021 ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Showers and thunderstorms are expected overnight at all terminals, tracking from WNW to ESE in multiple rounds. Have attempted to time out the storms, but after 06z, the confidence in timing is greatly reduced. Behind the line, models persist in holding on to some llvl clouds through the morning...before breaking into mostly cirrus through mid morning as the trailing stratiform rain slowly moves out of the region. By mid morning, should be back to VFR in all terminals. && .DISCUSSION... Tonight and Tomorrow: A significant severe weather event is expected to unfold across the ArkLaMiss this evening and lasting through early Saturday morning. Models are in a good agreement with the placement of the system and we are confident that there will be multiple rounds of QLCS(squall line storms). The first round will be this evening starting around 5-6pm or so and this line of storms will mainly effect areas in the west and north of I-20 where some super cells may occur. An unusual cold air mass within the mid and upper levels with these earlier storms, support large hail(baseball and greater) along with gusty winds as we peak with daytime heating. Straight lined winds with these storms could exceed 80mph. The second round will start later tonight around 10-11pm and will continue through the overnight hours and lasting until about 5am Saturday morning. With the second round of storms, the environment will be a tad bit cooler making any severe potential supportive of all modes including, hail, strong winds, and a few tornados. Although the tornado threat is not the greatest threat with these storms, this is still April and we are in peak severe weather season for central Mississippi so a few tornadoes will still be possible. Especially across the MS Delta with those earlier storms(first round). The next potential impact will be flash flooding. Excessive rainfall appears to be more likely in the evening and early over night hours along the instability gradient. At least 2-5 inches of rain is possible for most areas in our CWA with possible locally higher amounts. Flash flooding will be possible along with the possibility of some minor river flooding. With all that being said, a 'Moderate Risk' threat has been placed for much our entire outlook area for tonight and part of early Saturday. As far as timing an exit for these storms, by Saturday afternoon, areas in the west will be clear while locations east of I- 55 will have some lingering showers. We expect the severe threat to be over around 5am Saturday but again, showers will still be lingering across the east during the early afternoon as the system ejects east. By late afternoon, the region should be clear from rain and the rest of Saturday will be pleasant. High temperatures will range from the low 70s in the north to upper 70s in the south and even around 80 degrees in the Pine Belt region./JNE/ Saturday night through Thursday: By Saturday evening the nearly stacked low will be lifting northeast of the mid Mississippi valley with its associated cold front southeast of or CWA but broad upper level troughing will take until Sunday to shift east of Mississippi. Despite upper level troughing aloft a weak surface high will shift over our CWA through Sunday helping provide dry weather. In the wake of the cold front Sunday morning will start of cooler than normal in upper 40s to lower 50s but a return to warmer than normal temperatures is expected through Monday night. The dry weather will come to an end by late Monday afternoon as rain chances begin increasing from the southwest ahead of and approaching cold front driven by another nearly stacked low moving over the Great Lakes region from the northern Plains. Although rain chances will increase through Tuesday ahead of the cold front, this cold front will lose its upper level support and stall across the CWA Tuesday night. Models differ on how far south into our CWA the front will stall but a disturbance moving through the region Wednesday will help the front drift south of our CWA by Wednesday evening. Provided the cold front does move south of our CWA by Thursday, a drier forecast will be in store but, consensus currently maintains rain chances and cooler temperatures across our CWA through Thursday night. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 63 77 50 77 / 99 58 2 0 Meridian 62 79 50 77 / 94 85 4 0 Vicksburg 64 77 50 79 / 97 35 1 0 Hattiesburg 64 81 53 79 / 92 91 7 0 Natchez 64 78 50 79 / 98 45 2 0 Greenville 63 73 50 76 / 97 24 0 0 Greenwood 63 74 49 76 / 96 46 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && HJS
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 331 PM CDT Fri Apr 9 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-061>066- 072>074-102045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ060-102045- Catahoula-Concordia-Adams- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 9, 6:55 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
655 PM CDT Fri Apr 9 2021
MSZ025>027-100045-
Carroll MS-Grenada MS-Leflore MS-
655 PM CDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...WESTERN GRENADA AND
EASTERN LEFLORE COUNTIES UNTIL 745 PM CDT...
At 655 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 7 miles west of Charleston to near Money
to 7 miles north of Tchula. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Leflore, Teoc and Avalon around 705 PM CDT.
Seven Pines and Malmaison around 710 PM CDT.
Black Hawk, North Carrollton and Coila around 720 PM CDT.
Jefferson around 725 PM CDT.
Other locations impacted by these storms include Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Mississippi.
LAT...LON 3368 8977 3368 8979 3323 8981 3337 9031
3374 9024 3372 9022 3372 9014 3381 9014
3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 2355Z 272DEG 29KT 3398 9019 3361 9017 3329 9024
TWLocal storm report, Apr 9, 7:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL COLLINSTON 32.70N 91.87W
04/09/2021 E1.75 INCH MOREHOUSE LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HAIL TO GOLF BALL
SIZE IN COLLINSTON.
&&
LPLocal storm report, Apr 9, 7:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 2 N BASTROP 32.80N 91.91W
04/09/2021 MOREHOUSE LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREE DOWN NEAR
NORTHERN BASTROP CITY LIMITS ALONG CHERRY
RIDGE RD.
&&
LPLocal storm report, Apr 9, 7:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL SALLIS 33.03N 89.77W
04/09/2021 E0.70 INCH ATTALA MS PUBLIC
SOCIAL MEDIA SHOWS DIME SIZED HAIL.
&&
AJLocal storm report, Apr 9, 7:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL SALLIS 33.03N 89.76W
04/09/2021 E1.25 INCH ATTALA MS PUBLIC
SOCIAL MEDIA PHOTOGRAPH SHOWS HAIL LARGER
THAN QUARTERS IN SALLIS.
&&
LPSpecial weather statement, Apr 9, 7:40 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
740 PM CDT Fri Apr 9 2021
MSZ019-034-035-041-100115-
Washington MS-Sharkey MS-Humphreys MS-Sunflower MS-
740 PM CDT Fri Apr 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUNFLOWER...
WASHINGTON...NORTHWESTERN HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES
UNTIL 815 PM CDT...
At 740 PM CDT, Meteorologists were tracking a strong thunderstorm
near Estill, or near Hollandale, moving northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Hollandale and Estill around 745 PM CDT.
Darlove around 750 PM CDT.
Tribbett around 755 PM CDT.
Other locations impacted by this storm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Arkansas...and central, northwestern and west central
Mississippi.
LAT...LON 3353 9083 3311 9055 3302 9101 3322 9109
3325 9105 3328 9105 3329 9107 3328 9109
3325 9110 3328 9111
TIME...MOT...LOC 0040Z 241DEG 42KT 3318 9094
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 61 min |
| Apr 9, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 98 min |
| Apr 9, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 57 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 65 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 46 min |
| Apr 9, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 49 min |
| Apr 9, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 61 min |
| Apr 9, 8:34 PM CDT | Tornado Warning | JAN | Rankin, Scott | 34 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 59 min |
| Apr 9, 8:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 41 min |
| Apr 9, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 51 min |
| Apr 9, 9:33 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 9, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 92 min |
| Apr 9, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 9, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin | 27 min |
| Apr 9, 10:53 PM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 2 hr |
| Apr 9, 10:57 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 33 min |
| Apr 9, 11:38 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Lawrence, Lincoln, Rankin | 37 min |
| Apr 9, 11:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Apr 9, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 38 min |
| Apr 10, 12:01 AM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 3 hr |
| Apr 10, 12:29 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 31 min |
| Apr 10, 12:31 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 55 min |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more | 3 hr |
| Apr 10, 1:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 38 min |
| Apr 10, 1:09 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Apr 10, 1:48 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 10, 2:17 AM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson | 28 min |
| Apr 10, 2:53 AM CDT | Flash Flood Warning | JAN | Adams | 118 min |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 47 min |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Attala | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Madison, Rankin | 24 hr |
| Apr 10, 9:32 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 5 days |
| Apr 10, 9:36 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 21 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Simpson | 35 hr |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 10, 10:44 AM CDT | River Flood Warning | JAN | Clarke | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.